# SDR YTRA2016112933001

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N167RL
- Make and model: Bell 407
- Aircraft serial: 53167
- Aircraft time: 16,087 hours, 13,357 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Shaft
- Part number: 407340107101
- Part serial: PGM0353
- Condition: Damaged
- Location: Hyd Pump
- Part time: 1,311 hours
- Component: Hydraulic Pump, Parkerhanfin
- Component part number: 206076030117
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED HYDRAULIC FAILURE IN CRUISE FLIGHT. ON INSPECTION FOUND HYDRAULIC PUMP DRIVESHAFT SPLINES WORN.
